# SDR AWXA960579

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 1265 - DURING ROUTINE MAINTENANCE CHECK, FOUND FORWARD SECTION OF EMERGENCY LIGHTS INOP.  REPLACED FUSE AT BATTERY PACK FORWARD SECTIONS.  OP NORMAL.  (M)
